Indian Academy of Sciences
Matrix multiplication operators on Banach function spaces
H Hudzik Rajeev Kumar Romesh Kumar
Click here to view fulltext PDF
Banach function spaces; closed operators; compact operators; Fredholm operators; matrix multiplication operators; semigroups
In this paper, we study the matrix multiplication operators on Banach function spaces and discuss their applications in semigroups for solving the abstract Cauchy problem.
H Hudzik1 Rajeev Kumar1 2 Romesh Kumar1 2
Current Issue Volume 129 | Issue 2April 2019
© 2017-2019 Indian Academy of Sciences, Bengaluru.